# SDR C2XA10CL112

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 23,858 hours, 18,196 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A "BLEED 1 LEAK" MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED DUCT O-RINGS AT JOINT 17 AND 25 OF THE BLEED SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
